Tas, KenanFisher, Brian2016-06-062025-09-182016-06-062025-09-182009Fisher, B., Taş, K. (2009). Some results on the non-commutative neutrix product of distributions. Integral Transforms & Special Functions, 20(1), 35-44. http://dx.doi.org/10.1080/106524608023793681065-24691476-8291https://doi.org/10.1080/10652460802379368https://hdl.handle.net/20.500.12416/13740Tas, Kenan/0000-0001-8173-453XIt is proved that the non-commutative neutrix product of the distributions x-r and xslnq|x| exists and [image omitted] for r, q=1, 2, , s=0,1,2, and r-s1.eninfo:eu-repo/semantics/closedAccessDistributionDelta-FunctionNeutrixNeutrix LimitNeutrix ProductSome Results on the Non-Commutative Neutrix Product of DistributionsSome results on the non-commutative neutrix product of distributionsArticle10.1080/106524608023793682-s2.0-58049150844